MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 112 CM

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 112 CM
Model Number ORS-100
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 112 CM
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key25791296
Report Number3012811961-2026-00013
Device Sequence Number10696743
Product Code PUI
UDI-Device Identifier00748426143603
UDI-Public00748426143603
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-100
Device Lot Number4465LA0600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown